# SDR CHQA20130205045

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 27,620 hours, 22,656 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,514 hours, 23,280 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM1024200200
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, DURING CLIMBOUT THEY RECEIVED A BLEED 1 LEAK MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE CLEARED.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED, CLEANED, AND REINSTALLED THE V-BAND CLAMP BETWEEN JOINTS 21 AND 23.  OPERATIONAL AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
